6 doctors weighed in:

Been having persistent rash on face for several months. It goes away with oral steroids but then comes right back. What could it be?

6 doctors weighed in
Dr. Chris Oh
Internal Medicine
4 doctors agree

In brief: Urticaria

If it goes away on steroids then it is an allergic reaction.
If it comes back then it is an indication that the thing causing the allergy is still in your system - i would see your doc for full allergy testing to identify the cause.

In brief: Urticaria

If it goes away on steroids then it is an allergic reaction.
If it comes back then it is an indication that the thing causing the allergy is still in your system - i would see your doc for full allergy testing to identify the cause.
Dr. Chris Oh
Dr. Chris Oh
Thank
Dr. Otto Placik
Surgery - Plastics
2 doctors agree

In brief: Lupus.

It could be the butterfly rash of lupus (sle) but that is a far stretch and it could be several other autoimmune or inflammatory conditions which will require evaluation and blood work to better identify the cause.

In brief: Lupus.

It could be the butterfly rash of lupus (sle) but that is a far stretch and it could be several other autoimmune or inflammatory conditions which will require evaluation and blood work to better identify the cause.
Dr. Otto Placik
Dr. Otto Placik
Thank
Get help from a real doctor now
Dr. Jonathan Jassey
Board Certified, Pediatrics
13 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors